# SDR P5CA2018101000308

- Difficulty date: October 6, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 70,556 hours, 11,617 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 7192244
- Part serial: 2006101447
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE ZONE TEMP WITH ASSOCIATED HIGH FLIGHT DECK TEMPERATURE.( REMOVED AND REPLACED  UPPER DECK TRIM AIR MODULATING VALVE PER AMM 21-61-10/401   )
